Alert archive / Michigan / Small Craft Advisories in 2021

Small Craft Advisory 74, NWS Grand Rapids, MI

September 13, 2021

NWS Grand Rapids, MI issued this small craft advisory at Sep 13, 2021, 3:05 AM EDT. It took effect at Sep 14, 2021, 2:00 AM EDT. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Sep 13, 2021, 3:05 AM EDT (07:05 UTC)
In effect from
Sep 14, 2021, 2:00 AM EDT
Expired
Sep 15, 2021, 11:00 AM EDT
In force
33 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted.

039 
WHUS73 KGRR 130705
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
305 AM EDT Mon Sep 13 2021

LMZ844>849-131515-
/O.NEW.KGRR.SC.Y.0074.210914T1000Z-210915T0000Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
305 AM EDT Mon Sep 13 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 8 PM EDT TUESDAY...

* WHAT...Southwest winds 20 to 30 knots and waves 3 to 6 feet 
  expected.

* WHERE...St Joseph to Manistee.

* WHEN...From 6 AM to 8 PM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...The largest waves are expected between
  South Haven and Grand Haven during the early to mid afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

wdm
9 follow-up statements
560 
WHUS73 KGRR 131529
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
1129 AM EDT Mon Sep 13 2021

LMZ844>849-132330-
/O.CON.KGRR.SC.Y.0074.210914T1000Z-210915T0000Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
1129 AM EDT Mon Sep 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM EDT
TUESDAY...

* WHAT...Southwest winds 20 to 30 knots and waves 3 to 6 feet 
  expected.

* WHERE...St Joseph to Manistee.

* WHEN...From 6 AM to 8 PM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...The largest waves are expected between
  South Haven and Grand Haven during the early to mid afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
222 
WHUS73 KGRR 131954
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
354 PM EDT Mon Sep 13 2021

LMZ844>849-140400-
/O.EXT.KGRR.SC.Y.0074.210914T0600Z-210915T0300Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
354 PM EDT Mon Sep 13 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM TO 11 PM EDT
TUESDAY...

* WHAT...Southwest winds 15 to 25 knots with a few gusts up to 35
  knots and waves 4 to 8 feet expected.

* WHERE...St Joseph to Manistee.

* WHEN...From 2 AM to 11 PM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
358 
WHUS73 KGRR 140747
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
347 AM EDT Tue Sep 14 2021

LMZ844>849-141600-
/O.CON.KGRR.SC.Y.0074.000000T0000Z-210915T0300Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
347 AM EDT Tue Sep 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...Southwest winds to 30 knots and waves 4 to 8 feet 
  expected.

* WHERE...St Joseph to Manistee.

* WHEN...From 2 AM to 11 PM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

wdm
436 
WHUS73 KGRR 140901
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
501 AM EDT Tue Sep 14 2021

LMZ844>846-141715-
/O.EXT.KGRR.SC.Y.0074.000000T0000Z-210915T0900Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-
501 AM EDT Tue Sep 14 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT WEDNESDAY...

* WHAT...Southwest winds to 30 knots will become northwest at 15
  to 25 knots this evening. Waves 4 to 7 feet are expected.

* WHERE...St Joseph to Manistee.

* WHEN...Until 5 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ847>849-141715-
/O.CON.KGRR.SC.Y.0074.000000T0000Z-210915T0300Z/
Grand Haven to Whitehall MI-Whitehall to Pentwater MI-
Pentwater to Manistee MI-
501 AM EDT Tue Sep 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...Southwest winds to 30 knots and waves 4 to 8 feet 
  expected.

* WHERE...St Joseph to Manistee.

* WHEN...From 2 AM to 11 PM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

wdm
583 
WHUS73 KGRR 141551
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
1151 AM EDT Tue Sep 14 2021

LMZ847>849-150000-
/O.CON.KGRR.SC.Y.0074.000000T0000Z-210915T0300Z/
Grand Haven to Whitehall MI-Whitehall to Pentwater MI-
Pentwater to Manistee MI-
1151 AM EDT Tue Sep 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...Southwest winds to 30 knots and waves 4 to 8 feet 
  expected. Winds shifting northwest late in the day. 

* WHERE...Grand Haven to Manistee.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ844>846-150000-
/O.CON.KGRR.SC.Y.0074.000000T0000Z-210915T0900Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-
1151 AM EDT Tue Sep 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY...

* WHAT...Southwest winds to 30 knots and waves 4 to 7 feet 
  expected. Winds shifting northwest late in the day. 

* WHERE...St Joseph to Grand Haven.

* WHEN...Until 5 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
082 
WHUS73 KGRR 141947
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
347 PM EDT Tue Sep 14 2021

LMZ847>849-150300-
/O.CON.KGRR.SC.Y.0074.000000T0000Z-210915T0300Z/
Grand Haven to Whitehall MI-Whitehall to Pentwater MI-
Pentwater to Manistee MI-
347 PM EDT Tue Sep 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...Northwest winds 15 to 25 knots and waves 3 to 6 feet.

* WHERE...Grand Haven to Manistee.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ844>846-150400-
/O.CON.KGRR.SC.Y.0074.000000T0000Z-210915T0900Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-
347 PM EDT Tue Sep 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY...

* WHAT...West winds 15 to 25 knots becoming northwest this
  evening. Waves 3 to 5 feet. 

* WHERE...St Joseph to Grand Haven.

* WHEN...Until 5 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
275 
WHUS73 KGRR 150303
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
1103 PM EDT Tue Sep 14 2021

LMZ847>849-150415-
/O.EXP.KGRR.SC.Y.0074.000000T0000Z-210915T0300Z/
Grand Haven to Whitehall MI-Whitehall to Pentwater MI-
Pentwater to Manistee MI-
1103 PM EDT Tue Sep 14 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds and waves have decreased and the advisory has expired.

$$

LMZ844>846-150900-
/O.CON.KGRR.SC.Y.0074.000000T0000Z-210915T0900Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-
1103 PM EDT Tue Sep 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY...

* WHAT...Northest winds 15 to 25 knots and waves 3 to 5 feet.

* WHERE...St Joseph to Grand Haven.

* WHEN...Until 5 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
947 
WHUS73 KGRR 150821
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
421 AM EDT Wed Sep 15 2021

LMZ844>846-151500-
/O.EXT.KGRR.SC.Y.0074.000000T0000Z-210915T1500Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-
421 AM EDT Wed Sep 15 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WHAT...Northwest winds 10 to 20 knots and waves 3 to 5 feet.

* WHERE...St Joseph to Grand Haven.

* WHEN...Until 11 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
444 
WHUS73 KGRR 151524
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
1124 AM EDT Wed Sep 15 2021

LMZ844>846-151630-
/O.EXP.KGRR.SC.Y.0074.000000T0000Z-210915T1500Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-
1124 AM EDT Wed Sep 15 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds and waves have decreased and the advisory has expired.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Sep 13, 1:36 AM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Sep 13, 1:36 AM EDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
136 AM EDT Mon Sep 13 2021

LATEST UPDATE...
Aviation

.SYNOPSIS...
Issued at 330 PM EDT Sun Sep 12 2021

-Rounds of showers and storms through Tuesday

-Above normal temp pattern next 7 to 10 days

&&

.DISCUSSION...(This evening through next Sunday)
Issued at 330 PM EDT Sun Sep 12 2021

--Rounds of showers and storms through Tuesday--

The pattern tonight and Monday features a fast zonal flow aloft
with a sharp surface frontal zone draped across or just south the
area. A corridor of strong deep layer shear of 50-70 kts exists
near the front along with MUCapes of 1500-2500 J/JG. Several fast
moving shortwaves within the zonal flow will support periodic
showers and storms tonight and Monday, generally elevated and
near/north of the frontal boundary.

The first shortwave, now moving into NW Lwr MI, zips through this
afternoon and brings a batch of strong storms to areas north of
I-96. The regional radar/satl shows another shortwave upstream
near LaCrosse WI which should fuel additional showers and storms
later tonight. These should be a bit farther south than the
current batch since the sfc front continues sagging south tonight.
Yet another wave, now in NE CO, appears to be an impetus for more
storms on Monday.

on Monday night and early Tuesday the boundary lifts north as a
warm front as another shortwave tracks from SD to Upr MI. A
deepening sfc low tracking across the Straits of Mackinac on
Tuesday sends a cold front through the area during pk heating
which will lead to another round of storms, possibly severe,
for Tuesday afternoon/evening. Dry weather settles in behind that
front for the mid week period.

--Above normal temp pattern next 7 to 10 days--

As Tropical Storm Nicholas makes landfall in the wrn Gulf mid
week, heights rise over the GrtLks Rgn and we stay in a warmer
than normal pattern for the foreseeable future. Convective threat
toward the end of the week into next weekend is uncertain pending
behavior of remnants of the tropical system lifting north.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 136 AM EDT Mon Sep 13 2021

I expect by 09z or so widespread MVFR/IFR cigs across just about
all of our TAF sites. Already JXN, OZW,RNP, LWA all have IFR cigs.
With the front stalling just south of our TAF sites early this
morning and the warm air overrunning the front I would expect
those cigs to spread. MKG is deeper into the cooler air and it may
take longer for those cigs to reach MKG. I have the cigs becoming
VFR by early afternoon but actually I could see the cigs staying
in the MVFR category into the evening, since the front will not
be pushing north all that fast today.

There will be rounds of showers and thunderstorms tracking east
just north of the front in the 850mb thermal gradient (where that
shows the greatest change from south to north). From what I can
see the storms should stay mostly north of I-96 today. I have VCTS
in GRR, MKG and LAN for that reason and not at the other sites.

&&

.MARINE...
Issued at 330 PM EDT Sun Sep 12 2021

Will let the beach hazard statement/small craft advisory south of
Muskegon expire soon. Frontal boundary continues sagging south so
winds and waves are subsiding in the south. However waves will be
building near Big and Little Sable Points over the next few hours
due to increased northerly flow behind the front. Conditions in
the north should remain below advisory criteria.

Marine headlines will be needed again on Tuesday due to a period
of strong southerly flow which shifts northwesterly behind a cold
front later in the day.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...None.
LM...None.
&&

SYNOPSIS...Meade
DISCUSSION...Meade
AVIATION...WDM
MARINE...Meade
Hazardous weather outlook, Sep 12, 9:41 PM EDT, 5 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Grand Rapids MI
941 PM EDT Sun Sep 12 2021

LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-
140145-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-Mason-Lake-
Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-Montcalm-
Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-Ingham-
Van Buren-Kalamazoo-Calhoun-Jackson-
941 PM EDT Sun Sep 12 2021

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There is a marginal risk of severe weather on Tuesday. Scattered
thunderstorms are expected on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed on Tuesday.

In the hours before

Local storm report, Sep 12, 9:52 PM EDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
952 PM EDT SUN SEP 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             5 S BRECKENRIDGE        43.34N 84.47W
09/12/2021  M2.25 INCH       GRATIOT            MI   PUBLIC

            LOCATION APPROXIMATE. SOCIAL MEDIA PHOTOS
            FROM SOUTH OF BRECKENRIDGE.

&&

CAS
Local storm report, Sep 12, 10:14 PM EDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1014 PM EDT SUN SEP 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             5 E ITHACA              43.29N 84.51W
09/12/2021  M2.25 INCH       GRATIOT            MI   PUBLIC

            PHOTOS FROM SOCIAL MEDIA.

&&

CAS
Local storm report, Sep 12, 11:06 PM EDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1106 PM EDT SUN SEP 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             MUSKEGON                43.23N 86.26W
09/12/2021  M1.00 INCH       MUSKEGON           MI   PUBLIC

            PHOTO RELAYED FROM WZZM TV. LOCATION
            APPROXIMATE. TIME ESTIMATED FROM RADAR.

&&

KENYON
Local storm report, Sep 12, 11:10 PM EDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1110 PM EDT SUN SEP 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HAIL             WOLF LAKE               43.25N 86.11W
09/12/2021  M1.00 INCH       MUSKEGON           MI   PUBLIC

            PHOTO RELAYED FROM WZZM TV. LOCATION
            APPROXIMATE.

&&

KENYON
Local storm report, Sep 12, 11:28 PM EDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1128 PM EDT SUN SEP 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     HAIL             GRANT                   43.34N 85.81W
09/12/2021  E1.00 INCH       NEWAYGO            MI   PUBLIC

            PHOTO RELAYED FROM WZZM TV. LOCATION
            APPROXIMATE. TIME ESTIMATED FROM RADAR.

&&

KENYON
Local storm report, Sep 12, 11:33 PM EDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1133 PM EDT SUN SEP 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     HAIL             HESPERIA                43.57N 86.04W
09/12/2021  E1.00 INCH       OCEANA             MI   PUBLIC

            PHOTO RELAYED FROM WZZM TV. LOCATION
            APPROXIMATE. TIME ESTIMATED FROM RADAR.

&&

KENYON

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 3:08 AM EDTBeach Hazards StatementGRRAllegan, Mason, Muskegon, Oceana, Ottawa, Van Buren50 hr
Sep 13, 4:52 AM EDTSpecial Marine WarningGRR113 min
Sep 13, 10:33 AM EDTSpecial Marine WarningGRR87 min
Sep 13, 10:56 AM EDTSpecial Weather StatementGRRKent, Muskegon, Newaygo, Ottawa64 min
Sep 13, 11:37 AM EDTSevere Thunderstorm WarningGRRKent, Ottawa53 min
Sep 13, 12:36 PM EDTSpecial Weather StatementGRRClinton, Eaton, Gratiot, Ingham, Ionia84 min
Sep 13, 1:18 PM EDTSevere Thunderstorm WarningGRRIngham16 min

Nearby

Small Craft Advisories in Michigan, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.